# SDR DALA2018040202115

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 45,508 hours, 30,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS WAS FOUND TO BE MISSING,  OVER THE R1 DOOR.  MAINTENANCE INSTALLED THE LENS ASSEMBLY. SYSTEM IS OK FOR SERVICE.
